# SDR USAA2011041191396

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 26,976 hours, 9,911 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 438 - LAS-PHL - EMERGENCY LANDING - AFTER 2 HOURS FLIGHT TIME, BRAKES / ANTISKID / NOSEWHEEL STEERING FAULT.  AIRCRAFT HAD AN MEL ON THE BSCU 1 SYSTEM BRAKE / NOSE WHEEL STEERING.  DECLARED EMERGENCY.  LANDED WITHOUT NO NOSE WHEEL STEERING.  AIRCRAFT WAS TOWED TO THE GATE.  ACCOMPLISHED FIM 32-42-00-810-867 WITH NO FAULTS FOUND.  REMOVED AND REPLACED NOSE WHEEL STEERING SWITCH 5GG AS PRECAUTION.  OPERATIONAL CHECK WAS GOOD.
